# SDR FOTR20150925010

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N332DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 56,612 hours, 18,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513010
- Condition: Corroded
- Location: Zone 200
- Part time: 56,612 hours, 18,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 1320, LBL 24.75 HAS CORROSION ON INBD FLANGE.  REPAIRED ON FAS NON-ROUTINE 68277 UNDER WO N332DH-01-02.
